MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE BANTAM ACET CUP 44MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE BANTAM ACET CUP 44MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-20-044
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to treat pain, bone loss, and metallosis secondary to polywear and debris.Doi: (b)(6) 2017, dor: (b)(6) 2021, unk hip.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the device associated with this report was not received for examination.Examination of the provided photographs and devices that were returned on this complaint found evidence to support disassociation of the liner from the cup while implanted.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.H6 medical device problem code: appropriate term/code not available (a27) used to capture incident.

Brand Name
PINNACLE BANTAM ACET CUP 44MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12275395
Report Number1818910-2021-17006
Device Sequence Number11541259
Product Code LPH
UDI-Device Identifier10603295009580
UDI-Public10603295009580
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1217-20-044
Device Catalogue Number121720044
Device Lot NumberH12595
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 28 MM +5.; PINN CAN BONE SCREW 6.5 MMX20 MM.; PINN MAR +4 10D 28IDX44OD.; PINNACLE BANTAM ACET CUP 44 MM.; SUMMIT POR TAPER SZ4 STD OFF.; DELTA CER HEAD 12/14 28 MM +5; PINN CAN BONE SCREW 6.5 MMX20 MM; PINN MAR +4 10D 28IDX44OD; PINNACLE BANTAM ACET CUP 44 MM; SUMMIT POR TAPER SZ4 STD OFF
Patient Age78 YR
Patient Weight59